# SDR COMA2009052750143

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 26,316 hours, 23,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31148133
- Condition: Corroded
- Location: Fuselage
- Part time: 26,316 hours, 23,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS FOUND ON LEFT FLOOR SILL AFT OF PAX DOOR BETWEEN FS 349.00 AND FS 364.00.  REMOVED AND SPLICED IN SERVICEABLE SECTION OF FLOOR SILL IAW EA 10-5320-02609 AND SR 99-5140-0001.
